Abstract weak Harnack inequality, multiple fixed points and p-Laplace equations

Abstract

This paper presents an abstract theory for the existence, localization and multiplicity of fixed points in a cone. The key assumption is the property of the nonlinear operator of satisfying an inequality of Harnack type. In particular, the theory offers a completely new approach to the problem of positive solutions of quasilinear elliptic equations with p-Laplace operator.

Authors

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Weak Harnack inequality; fixed point; fixed point index; p-Laplace operator; quasilinear elliptic equation.

Paper coordinates

R. Precup, Abstract weak Harnack inequality, multiple fixed points and p-Laplace equations, J. Fixed Point Theory Appl. 12 (2012), 193-206, https://doi.org/10.1007/s11784-012-0091-2

PDF

??

About this paper

Journal

Journal of Fixed Point Theory and Applications

Publisher Name

Springer

Print ISSN
Online ISSN

google scholar link

Related Posts